How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I quit taking the Prednisone few days now and I am not as

Customer Question

Hi I quit taking the Prednisone for a few days now and I am not as dizzy is this a good idea. Is there any thing else I could take besides Prednisone. I have a broken thigh bone right now and it's a little hard to see a doc (if it's not one thing it's
another) thank you
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.

Hi

Thanks for requesting me.

We do not replace seeing your doctor on the site.

We answer questions only.

No, it is not a good idea to suddenly quite prednisone.

It depends on how long you have been taking it.

And how much.

If you were simply on a taper, OK, then it depends on what you are treating.

I see from your previous question you have polymyalgia. There is nothing as good as prednisone.

Perhaps your doctor can reduce the dose. That is possible.

The dose of steroid can often be reduced with a low dose of methotrexate.

All treatments are prescription, and I would talk with your doctor about this combination.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.